Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 305, NWS North Platte, NE

July 30, 20134 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 30, 2013, 11:51 PM CDT for 4 counties in Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2013, 11:51 PM CDT (04:51 UTC)
Expired
Jul 31, 2013, 12:30 AM CDT
In force
39 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, NE, Cherry County, NE, Hooker County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 675 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
675 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1833 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.1
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

183 
WUUS53 KLBF 310451
SVRLBF
NEC017-031-091-171-310530-
/O.NEW.KLBF.SV.W.0305.130731T0451Z-130731T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1151 PM CDT TUE JUL 30 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  EASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1230 AM CDT/1130 PM MDT/

* AT 1149 PM CDT/1049 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 13 MILES NORTH OF ELSMERE TO 11 MILES
  NORTHWEST OF PURDUM TO MULLEN...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  THEDFORD...ELSMERE...HIGHWAY 97 CROSSING THE DISMAL RIVER...
  NORWAY...MOON LAKE...SHIMMONS LAKE...LONG LAKE STATE WILDLIFE
  MANAGEMENT AREA AND WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 145 AND 173.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 181 AND 216.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 47 AND 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4234 10001 4209 10016 4209 10026 4205 10027
      4176 10097 4201 10122 4223 10064 4247 10038
TIME...MOT...LOC 0452Z 296DEG 29KT 4233 10025 4217 10038
          4197 10100

HAIL...1.00IN
WIND...60MPH

$$

KECK
1 follow-up statement
880 
WWUS53 KLBF 310513
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1213 AM CDT WED JUL 31 2013

NEC017-031-091-171-310521-
/O.CAN.KLBF.SV.W.0305.000000T0000Z-130731T0530Z/
BROWN NE-HOOKER NE-THOMAS NE-CHERRY NE-
1213 AM CDT WED JUL 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY...NORTHERN
THOMAS...EASTERN HOOKER AND SOUTHWESTERN BROWN COUNTIES IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PORTIONS OF 
SOUTHEASTERN HOOKER COUNTY AND SOUTHWESTERN THOMAS COUNTIES


LAT...LON 4234 10001 4209 10016 4209 10026 4205 10027
      4176 10097 4201 10122 4223 10064 4247 10038
TIME...MOT...LOC 0511Z 296DEG 29KT 4226 10006 4210 10020
          4190 10082

$$

KECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 7:54 PM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jul 30, 7:54 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM CDT TUE JUL 30 2013

.UPDATE...
SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE WITH GOOD
INSTABILITY EXTENDING NORTHWEST THROUGH CUSTER...LINCOLN AND
NORTHWEST...WITH SEVERE THUNDERSTORM WATCH NUMBER 452 TO ALSO
INCLUDE LINCOLN COUNTY. ADDITIONAL CONVECTION DEVELOPING INTO THE
FAR NORTHWEST WITH WATCH VALID UNTIL 11 PM CDT.

&&

.PREV DISCUSSION... /ISSUED 629 PM CDT TUE JUL 30 2013/

UPDATE...
ISSUED AT 620 PM CDT TUE JUL 30 2013

SEVERE THUNDERSTORM WATCH NUMBER 452 CONTINUES WITH
CUSTER...GARFIELD ...HOLT AND WHEELER COUNTIES ADDED AS SEVERE
STORMS CONTINUE TO PUSH SOUTHEAST INTO THE NORTH CENTRAL. STORM
REPORTS HAIL UP TO GOLFBALL AND WIND GUSTS TO 70 MPH.

SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 320 PM CDT TUE JUL 30 2013

SEVERE THUNDERSTORM WATCH IN PLACE FOR NORTHERN AND WEST CENTRAL
NEBRASKA GENERALLY ALONG AND NORTH OF HIGHWAY 2. ONGOING
THUNDERSTORMS OVER NORTHERN NEBRASKA WILL CARRY EAST INTO NORTH
CENTRAL NEBRASKA OVER NIGHT AS THE FRONT OVER CENTRAL SOUTH DAKOTA
MOVES SOUTH TONIGHT. BUFR SOUNDINGS HINT AT REDEVELOPMENT OF FOG
OVER SOUTHWEST NEBRASKA EARLY WEDNESDAY MORNING. HAVE LOWERED
TEMPERATURES ACROSS WESTERN NEBRASKA TONIGHT EXCEPT OVER SOUTHWEST
AND NORTH CENTRAL WHERE CLOUDS AND FOG SHOULD KEEP TEMPERATURES UP.
FOG TO BURN OFF EARLY ON WEDNESDAY BUT COOLER AIR IN BEHIND FRONT
WILL KEEP MUCH OF NORTH CENTRAL NEBRASKA IN COOLER TEMPERATURES.
TEMPERATURES IN LOW 80S NORTH AND UPPER 80S EXTREME SOUTHWEST.
SLIGHT CHANCE OF THUNDERSTORMS IN THE ONEILL AREA THROUGH THE
MORNING AND THEN SHIFT TO SOUTHWEST AND SOUTH CENTRAL LATE AFTERNOON
WITH A WEAK LOW DEVELOPING ALONG THE FRONT OVER SOUTHWEST NEBRASKA.

LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 320 PM CDT TUE JUL 30 2013

A DISTURBANCE WILL MOVE INTO THE FORECAST AREA WEDNESDAY NIGHT. HAVE
INCREASED POPS TO 50 PERCENT PORTIONS OF SHERIDAN AND WRN CHERRY
COUNTY AFTER MIDNIGHT. THE NAM MODEL HAS BEEN CONSISTENT SHOWING
THIS AND THE 12Z GFS IS COMING IN LINE. THIS DISTURBANCE WILL SLOWLY
MOVE SOUTHEAST THURSDAY INTO THURSDAY NIGHT. HAVE INCREASED INTO
LIKELY POPS CENTRAL AND EAST. A WEAK COLD FRONT WEDNESDAY NIGHT WILL
SLOWLY LIFT NORTHEAST AS A WARM FRONT THROUGH THURSDAY
NIGHT...FURTHER AIDING IN LIFT. THERE IS THE POTENTIAL FOR SEVERE
STORMS THURSDAY INTO THURSDAY NIGHT WITH FAVORABLE DEEP LAYER SHEAR
AND INSTABILITY. HIGHS THURSDAY MAINLY IN THE MID 80S.

MAINLY A SLIGHT CHANCE FRIDAY WITH INCREASING 30-40 POPS FRIDAY
NIGHT. CREST OF UPPER RIDGE AXIS TO BE ACROSS NEBR PANHANDLE AND ERN
CO. AFTERNOON STORM DEVELOPMENT TO PUSH EAST IN THE EVENING AND
OVERNIGHT. SIMILAR SETUP THROUGH SATURDAY NIGHT. A NORTHWEST FLOW
SETS UP SUNDAY THROUGH TUESDAY WITH A 20 TO 30 PERCENT CHANCE DAILY.
HIGHS MAINLY IN THE MID 80S.

AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 620 PM CDT TUE JUL 30 2013

VISUAL FLIGHT RULES ANTICIPATED OUTSIDE OF THUNDERSTORMS THROUGH 8 PM
THIS EVENING. THE THREAT FOR STORMS HOWEVER LINGERS UNTIL 2 AM CDT
FOR TERMINALS KLBF AND KVTN. MODELS IN GOOD AGREEMENT WITH LATE
BOUNDARY LAYER MOISTURE DEEPENING WITH PATCHY FOG LIKELY AGAIN
EARLY WEDNESDAY MORNING. THE FOG AND STRATUS SHOULD DEVELOP AROUND
5 AM AND DISSIPATING NEAR 9 AM THAT WILL CAUSE AREAS OF MARGINAL
VISUAL FLIGHT RULES...AND POSSIBLY LOWER THAT WILL BE MONITORED
FOR FUTURE UPDATES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...KECK
LONG TERM...POWER
AVIATION....KECK
Hazardous weather outlook, Jul 30, 6:13 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
613 PM CDT TUE JUL 30 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-312315-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
613 PM CDT TUE JUL 30 2013 /513 PM MDT TUE JUL 30 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF
WESTERN NEBRASKA...MAINLY EAST OF A LINE FROM MERRIMAN TO NORTH
PLATTE. THE MAIN SEVERE WEATHER THREAT IS LARGE HAIL AND DAMAGING
THUNDERSTORM WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A STATIONARY FRONT WILL DRIFT NORTH AND SOUTH THROUGH THE CENTRAL
HIGH PLAINS. THE FRONT IS EXPECTED TO BE THE FOCUS FOR ISOLATED
TO SCATTERED THUNDERSTORM COVERAGE DURING THIS TIME. SOME STORMS
COULD BECOME SEVERE PRODUCING LARGE HAIL AND WIND DAMAGE.

THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER IS THURSDAY. WINDS
ALOFT WILL BE STRONG...MOISTURE PLENTIFUL AND SOME STORMS COULD
BECOME SEVERE PRODUCING LARGE HAIL AND WIND DAMAGE. STORMS ARE
EXPECTED TO FORM LATE IN THE AFTERNOON OR EARLY IN THE EVENING
ACROSS WESTERN NEBRASKA AND MOVE EAST AND SOUTHEAST INTO NORTH
CENTRAL NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF WESTERN AND
NORTHERN
NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MP

In the hours before

Special weather statement, Jul 30, 10:23 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1023 PM CDT TUE JUL 30 2013

NEZ005-094-310415-
EASTERN CHERRY NE-WESTERN CHERRY NE-
923 PM MDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 1015
PM MDT/1115 PM CDT/...

AT 921 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELI TO 30 MILES
NORTH OF WHITMAN...AND MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  NENZEL...
  KILGORE...
  MERRITT RESERVOIR DAM...
  CROOKSTON...
  VALENTINE NATIONAL WILDLIFE REFUGE...
  CODY LAKE...
  SCHOOLHOUSE LAKE...
  CODY...
  STEER CREEK CAMPGROUND...
  HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...
  ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...
  HIGHWAY 97 CROSSING THE NIOBRARA RIVER...
  SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...
  BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 215 AND 222.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 149 AND 195.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 92 AND 140.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KECK
Local storm report, Jul 30, 10:35 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1035 PM CDT TUE JUL 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TSTM WND DMG     4 NW NORTH PLATTE       41.17N 100.83W
07/30/2013                   LINCOLN            NE   EMERGENCY MNGR

            THREE METAL BUILDINGS DESTROYED THE LARGEST A 70 BY 90
            BUILDING. POWER LINES DOWN ON SURBURBAN ROAD AND SEVERAL
            LARGE TREES BLOWN DOWN. A HOUSE HAD THE NORTH FACE
            SLIDING AND SHINGLE DAMAGED.

&&

TKECK
Special weather statement, Jul 30, 10:58 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1058 PM CDT TUE JUL 30 2013

NEZ005-006-008-024>026-094-310500-
BLAINE NE-BROWN NE-EASTERN CHERRY NE-HOOKER NE-KEYA PAHA NE-THOMAS
NE-WESTERN CHERRY NE-
1058 PM CDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHERRY...NORTHERN THOMAS...
WESTERN KEYA PAHA...NORTHEASTERN HOOKER...WESTERN BROWN AND WESTERN
BLAINE COUNTIES UNTIL MIDNIGHT CDT/1100 PM MDT/...

AT 954 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KILGORE TO 21 MILES
WEST OF BROWNLEE TO 11 MILES NORTH OF WHITMAN...AND MOVING SOUTHEAST
AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  VALENTINE...
  MULLEN...
  THEDFORD...
  KILGORE...
  MERRITT RESERVOIR DAM...
  CROOKSTON...
  BROWNLEE...
  VALENTINE NATIONAL WILDLIFE REFUGE...
  SENECA...
  SMITH FALLS STATE PARK...
  SPARKS...
  PURDUM...
  ELSMERE...
  JOHNSTOWN...
  HALSEY...
  DUNNING...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 144 AND 222.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 180 AND 239.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 148 AND 236.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 67 AND 141.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KECK
Special weather statement, Jul 30, 11:04 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1104 PM CDT TUE JUL 30 2013

NEZ005-023>025-094-310445-
EASTERN CHERRY NE-GRANT NE-HOOKER NE-THOMAS NE-WESTERN CHERRY NE-
1004 PM MDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY...WESTERN
THOMAS...HOOKER AND NORTHEASTERN GRANT COUNTIES UNTIL 1045 PM
MDT/1145 PM CDT/...

AT 958 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
NENZEL TO 15 MILES SOUTH OF MERRITT RESERVOIR DAM TO 10 MILES NORTH
OF WHITMAN...AND MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  VALENTINE...
  MULLEN...
  MERRITT RESERVOIR DAM...
  VALENTINE NATIONAL WILDLIFE REFUGE...
  BROWNLEE...
  SENECA...
  ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...
  HIRE...
  HIGHWAY 97 CROSSING BIG CREEK...
  CARR LAKE...
  MARSH FLAT...
  WEIR...
  HECLA...
  HIGHWAY 97 CROSSING THE NIOBRARA RIVER...
  BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...
  SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...
  GIANT HILL...
  KELSO...
  NORWAY...
  HIGHWAY 97 CROSSING THE DISMAL RIVER...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 183 AND 216.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 152 AND 203.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 168 AND 207.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 52 AND 141.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Local storm report, Jul 30, 11:26 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1126 PM CDT TUE JUL 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND GST     NORTH PLATTE            41.13N 100.77W
07/30/2013  E70 MPH          LINCOLN            NE   NWS EMPLOYEE

            LARGE 4 BURNER GRILL THROWN 25 YARDS FROM DECK AND
            DESTROYED. ALSO A LARGE PATIO TABLE FLIPPED WITH GLASS
            SHATTERED.

&&

BTAYLOR
Local storm report, Jul 30, 11:29 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1129 PM CDT TUE JUL 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     TSTM WND GST     30 S VALENTINE          42.44N 100.55W
07/30/2013  E55 MPH          CHERRY             NE   PUBLIC

&&

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:09 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock51 min
Jul 30, 7:17 PM CDTSevere Thunderstorm WarningLBFMcPherson43 min
Jul 30, 7:48 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson42 min
Jul 30, 7:57 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas48 min
Jul 30, 8:04 PM CDTAreal Flood AdvisoryLBFCherry3 hr
Jul 30, 8:16 PM CDTSevere Thunderstorm WarningLBFLincoln44 min
Jul 30, 8:27 PM CDTSevere Thunderstorm WarningLBFSheridan48 min
Jul 30, 8:40 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock, Thomas50 min
Jul 30, 8:48 PM CDTSevere Thunderstorm WarningLBFLincoln42 min
Jul 30, 9:13 PM CDTAreal Flood AdvisoryLBFLincoln3 hr
Jul 30, 9:18 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln42 min
Jul 30, 10:09 PM CDTSevere Thunderstorm WarningLBFCuster51 min
Jul 30, 10:20 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Keith40 min
Jul 30, 11:00 PM CDTSevere Thunderstorm WarningLBFKeith45 min
Jul 30, 11:30 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins45 min
Jul 30, 11:35 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Hooker, Thomas40 min
Jul 31, 12:02 AM CDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas43 min
Jul 31, 12:48 AM CDTSevere Thunderstorm WarningLBFChase, Hayes, Perkins42 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.